Advertisement

Journal of Scientific Computing

, Volume 79, Issue 1, pp 48–48 | Cite as

Correction to: A Finite Element/Operator-Splitting Method for the Numerical Solution of the Two Dimensional Elliptic Monge–Ampère Equation

  • Roland Glowinski
  • Hao LiuEmail author
  • Shingyu Leung
  • Jianliang Qian
Correction
  • 212 Downloads

1 Correction to: Journal of Scientific Computing  https://doi.org/10.1007/s10915-018-0839-y

The article “A Finite Element/Operator-Splitting Method for the Numerical Solution of the Two Dimensional Elliptic Monge–Ampère Equation”, written by Roland Glowinski, Hao Liu, Shingyu Leung and Jianliang Qian, was originally published electronically on the publisher’s internet portal (currently SpringerLink) on 27 September 2018 with open access. With the author(s)’ decision to step back from Open Choice, the copyright of the article changed on 3 October 2018 to © Springer Science+Business Media, LLC, part of Springer Nature 2018, and the article is forthwith distributed under the terms of copyright.

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of HoustonHoustonUSA
  2. 2.Department of MathematicsThe Hong Kong Baptist UniversityKowloon TongHong Kong
  3. 3.Department of MathematicsHong Kong University of Science and TechnologyClear Water BayHong Kong
  4. 4.Department of MathematicsMichigan State UniversityEast LansingUSA

Personalised recommendations